# SDR 2000UALA00719

- Difficulty date: November 22, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N7454U
- Make and model: Boeing 727222
- Aircraft serial: 21908
- Aircraft time: 60,955 hours, 35,059 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT INOPERATIVE ABOVE ROWS 19-20. SUPPLEMENTAL DATA UPDATE BATTERY. REPLACED BATTERY, CKS GOOD
